Covariant functors, retracts, and dimension
Doklady Akademii Nauk, Tome 271 (1983) no. 5, pp. 1033-1036
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1983_271_5_a0,
author = {V. N. Basmanov},
title = {Covariant functors, retracts, and dimension},
journal = {Doklady Akademii Nauk},
pages = {1033--1036},
year = {1983},
volume = {271},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1983_271_5_a0/}
}
V. N. Basmanov. Covariant functors, retracts, and dimension. Doklady Akademii Nauk, Tome 271 (1983) no. 5, pp. 1033-1036. http://geodesic.mathdoc.fr/item/DAN_1983_271_5_a0/